MathSciNet Relay Station
MathSciNet bibliographic data
MR952941 82A05 (05C20 05C45 60J15 82A41 82A51)
Duplantier, Bertrand; David, François Exact partition functions and correlation functions of multiple Hamiltonian walks on the Manhattan lattice. J. Statist. Phys. 51 (1988), no. 3-4, 327–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement